# SDR SWAA2021062929782

- Difficulty date: November 12, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H TRANSITION ANGLE HAS CORROSION FROM STA 787-767 / REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA 767-787 PER SRM 51-40-02
